# SDR AALA201904259010

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 61,095 hours, 22,871 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3551848400
- Condition: Unreliable
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RETURNED TO MIA ON ACCOUNT OF RIGHT HAND ENGINE BLEED AIR LEAK. EMERGENCY DECLARED. LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED & REPLACED #2 ENG DETECTOR 1HF2 IAW AMM 36-22-15. OPS TEST GOOD.
